# SDR FY4Y202110004

- Difficulty date: May 3, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-200
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: None
- Location: Refer To Descrip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY TIME DUE ON 2021/JULY. NRC:CA1251-01-015
